# SDR HALA0700139

- Difficulty date: March 27, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 17,151 hours, 3,294 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED WITH IMPACT DAMAGE TO LEFT OUTBOARD FLAP.  IMPACT LOCATION IS 48" OUTBOARD WBL 955.0 2.5 FT FWD OF TRAILING EDGE, 2 FT INBOARD OF FLAP CANOE.  DIMENSIONS 5.5" IN LENGTH, 1/72"  IN WIDTH AND 1/8" IN.DEPTH.  ACCOMPLISHED INTERIM REPAIR PER HAL M105 FILE 587034 1 CYC LIMITATION.
